# SDR TWAA9907504

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Row 7-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS STAYED ON AT ROWS 7 TO 9 AFTER ENGINE SHUT DOWN.  RESET THE EMERGENCY LIGHT SWITCH AND OPERATION NORMAL.  CHECK-C 5-1-99 STL.
